MathSciNet Relay Station
MathSciNet bibliographic data
MR354517 (50 #6995) 10A10 (10L05)
Pollard, J. M. A generalisation of the theorem of Cauchy and Davenport. J. London Math. Soc. (2) 8 (1974), 460–462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement